<  Back to the Polytechnique Montréal portal

Items published in "2005"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Authors | Department | Document subtype | No Grouping
Jump to: D | S | T
Number of items: 3.

D

Dompierre, J., Vallet, M.-G., Labbé, P., & Guibault, F. (2005). An analysis of simplex shape measures for anisotropic meshes. Computer Methods in Applied Mechanics and Engineering, 194(48-49), 4895-4914. External link

S

Sirois, Y., Dompierre, J., Vallet, M.-G., & Guibault, F. (2005). Measuring the conformity of non-simplicial elements to an anisotropic metric field. International Journal for Numerical Methods in Engineering, 64(14), 1944-1958. External link

T

Tchon, K.-F., Guibault, F., Dompierre, J., & Camarero, R. (2005, June). Adaptive hybrid meshing using metric tensor line networks [Paper]. 17th AIAA Computational Fluid Dynamics Conference, Toronto, ON, Canada. External link

List generated on: Sun May 26 10:18:28 2024 EDT